# SDR SWAA2024071813904

- Difficulty date: July 18, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 25,185 hours, 12,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L/H EMERGENCY LIGHT BATTERY DISCHARGED.<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY REF BOEING 737 AMM 33-51-06. OPS CHECKED GOOD.
